Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have hyperacidity after gall bladder removal. Taking Pentocid and Renetidine. How to reduce dosage?

Hello sir/madam I had my gallbladder removal 6 months back I am suffering from hyperacidity then onwards. I am on medicines pentocid 40 in morning and renetidine in evening. If I skip these medicines I feel hyperacidity and burning senses in the chest . I dont want to continue with medicine twice a day endoscopy is already done showing no ulcers or other defects. Kindly suggest me how I can reduce the dosage and increase my metabolism rate
Asked On : Sun, 3 Mar 2013
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
There is no link with Gall bladder surgery with acidity.
It is mainly caused by H.Pylori infection apart from dietary factors,stress,pain killers etc.
Please take complete course of H.pylori with Tetracycline,metronidazole,bismuth and Pantaprazole.
Stop alchohol,smoking.Avoid spicy foods,masala foods,cool drinks,coffee.
After the course,continue with Rabeprazole along with prokinetic Itopride.
You can stop Rantidine in the evening.
Wish you good health
Answered: Sun, 3 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Priya S K's  Response
Hello Sam,
Thanks for coming to HCM. Your description suggest that you are having gastro-esphageal reflux disease. You can do following to help improve your symptoms and you can stop taking Ranitidine:
- Avoid alcohol, spicy, fatty or acidic foods which trigger heart-burn
- Eat small meals 5 times a day instead of 3 large meals
- Stop eating 2.5 hours before going to bed, avoid lie down for 2 hours after eating
- Exercise regularly; loose weight if you are overweight
- Do yoga/meditation to keep stress level low
Wish you good health!
Answered: Sun, 3 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor